# SDR DALA2015091805703

- Difficulty date: July 23, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N393BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33960
- Aircraft time: 29,601 hours, 17,657 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Rt Wing Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, NR 8 SLAT T/E WEDGE UPPER SKIN HAS APPROXIMATELY 1" DENT MIDSPAN. MEASURED DENT AND FOUND DENT TO BE WITHIN LIMITS IAW SRM 57-43-02 ALLOWABLE DAMAGE 1, NOTE "J", DETAIL III.  DENT, ON NR 8 SLAT T/E WEDGE UPPER SURFACE, MEASURES 1.544" WIDE AND .025" DEEP, A/Y=61.76.  NO CRACK NOTED.  INSTALLED ID TAG IAW PS 900-5-1, NR 04. ESTABLISHED DENT DECAL MONITOR IAW TOPPS 30-10-70, PAGE 13.
